Notes on the stability of multimixed additive-quartic mappings

Yousef Ebrahimdoost

Volume 4, Issue 2 , April 2022, , Pages 47-56

http://dx.doi.org/10.30495/maca.2022.1949403.1045

Abstract
  In this article, we prove the Hyers-Ulam stability of multimixed additive-quartic functional equations in the setting of Banach spaces by applying a fixed point method and moreover we generalize some known results.  Read More

Stability of quartic functional equation in paranormed spaces

Karthikeyan Subramani; Choonkil Park; John Michael Rassias

Volume 3, Issue 1 , February 2021, , Pages 48-58

http://dx.doi.org/10.30495/maca.2021.1924046.1001

Abstract
  In this paper, we prove the Ulam-Hyers stability of the following quartic functional equation in paranormed spaces using both direct and fixed point methods.  Read More